Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS State College, PA

May 26, 20114 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 26, 2011, 12:13 AM EDT for 4 counties in Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 12:13 AM EDT (04:13 UTC)
Expired
May 26, 2011, 1:15 AM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:50 AM EDTTSTM WND DMG4 Ne Hyner, PATREES DOWN ACROSS HYNER MTN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS51 KCTP 260413
SVRCTP
PAC035-081-105-117-260515-
/O.NEW.KCTP.SV.W.0086.110526T0413Z-110526T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1213 AM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 115 AM EDT

* AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  YOUNG HICKORY TO CROSS FORK...MOVING EAST AT 40 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTFIELD AND GAINES AROUND 1220 AM EDT...
  LEETONIA AROUND 1225 AM EDT...
  ELKLAND AROUND 1230 AM EDT...
  ELKLAND AND SLATE RUN AROUND 1235 AM EDT...
  CAMMAL AND WELLSBORO AROUND 1240 AM EDT...
  LITTLE PINE STATE PARK AND TIOGA JUNCTION AROUND 1245 AM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4199 7692 4161 7687 4159 7682 4142 7676
      4136 7670 4129 7803 4200 7773 4200 7693
TIME...MOT...LOC 0412Z 274DEG 36KT 4199 7759 4148 7778

$$

FORECASTER: DEVOIR
1 follow-up statement
100 
WWUS51 KCTP 260441
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 AM EDT THU MAY 26 2011

PAC105-260451-
/O.CAN.KCTP.SV.W.0086.000000T0000Z-110526T0515Z/
POTTER PA-
1241 AM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POTTER COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4161 7687 4159 7682 4142 7676 4136 7670
      4130 7783 4131 7784 4158 7747 4201 7737
      4200 7693
TIME...MOT...LOC 0441Z 274DEG 36KT 4197 7722 4159 7730
          4131 7770

$$

PAC035-081-117-260515-
/O.CON.KCTP.SV.W.0086.000000T0000Z-110526T0515Z/
TIOGA PA-LYCOMING PA-CLINTON PA-
1241 AM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTH CENTRAL CLINTON...NORTHERN LYCOMING AND TIOGA COUNTIES...

AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELKLAND TO 6 MILES SOUTHWEST OF MORRIS TO RENOVO...
MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
LAWRENCEVILLE AND TIOGA JUNCTION AROUND 1250 AM EDT...
CAMMAL AND MANSFIELD AROUND 1255 AM EDT...
MILLERTON AND LITTLE PINE STATE PARK AROUND 100 AM EDT...
OGDENSBURG AROUND 105 AM EDT...
TROUT RUN AND RALSTON AROUND 115 AM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4161 7687 4159 7682 4142 7676 4136 7670
      4130 7783 4131 7784 4158 7747 4201 7737
      4200 7693
TIME...MOT...LOC 0441Z 274DEG 36KT 4197 7722 4159 7730
          4131 7770

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:12 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 25, 10:12 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 PM EDT WED MAY 25 2011

.SYNOPSIS...
THUNDERSTORMS WILL AFFECT THE NORTHWEST THIRD OF THE STATE OVERNIGHT.
A WEAKENING UPPER-LEVEL TROUGH WILL APPROACH THE REGION THURSDAY
WITH AN INCREASED CHANCE OF THUNDERSTORMS ACROSS ALL OF CENTRAL
PENNSYLVANIA. THE FLOW ABOUT THE MASSIVE RIDGE OVER THE WESTERN
ATLANTIC WILL KEEP THE CHANCE OF THUNDER IN THE FORECAST INTO
SATURDAY. THE RIDGE RETROGRADES OVER THE EASTERN UNITED STATES AND
A MASSIVE UPPER HIGH MOVES OVER THE REGION. A 5940M HIGH DEVELOPS
LATER IN THE WEEKEND. THE FIRST HEAT EPISODE OF THE SUMMER COULD
BEGIN LATER THIS MEMORIAL WEEKEND AND INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LINE OF STRONG TO SEVERE TSRA MOVING ACROSS WARREN COUNTY ATTM.
RUC AND HRRR INDICATE THAT THIS LINE MAY MAINTAIN DECENT INTENSITY
FOR THE NEXT FEW HOURS. RUC SHOWS A SIGNIFICANT INCREASE IN MU
CAPE ACROSS THE NW MTNS /BY SOME 600-700 J/KG/ THROUGH 08Z THU.
THIS APPEARS POSSIBLE IN THE WAKE OF THIS FIRST LINE...AS
REGIONAL RADAR MOSAIC SHOWS INCREASING TSRA LIFTING NE ACRS
CENTRAL AND NRN OHIO.

HRRR ALSO SHOWS THIS SECOND ROUND OF CONVECTION SPREADING ACROSS
FAR WRN PENN /AS FAR AS I-79/ BETWEEN 07Z AND 08Z.

CHCS FOR CONVECTION TAPER FROM 100 PERCENT ACROSS THE FAR NW IN
THE 03-06Z TIME-FRAME...TO ABOUT 30 PERCENT NEAR AND NW OF A LINE
FROM KJST TO KIPT. MAINTAINED THE PREVIOUS SHIFT'S THINKING OF
MAINLY SCTD SHOWERS/TSRA ACROSS THE CENTRAL THIRD OF THE STATE -
AROUND INTERSTATE 80 BETWEEN 06Z-12Z THURSDAY.

SKIES SHOULD STAY CLEAR EARLY TONIGHT ACROSS THE SE 1/3 TO 1/2 OF
THE CWA...FOLLOWED BY INCREASING /MAINLY MID AND HIGH CLOUDS/
AFTER 06Z WITH A CHANCE FOR A FEW SHOWERS/TSRA MAINLY NEAR OR TO
THE NORTH OF A LINE FROM KJST...TO KAOO AND KSEG.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE PLUME OF DEEPER MOISTURE MOVES OVER OUR REGION TOMORROW. WE
ARE FORECAST TO HAVE STRONG SOUTH-SOUTHWEST WINDS AND CAPE IN THE
1200 TO 1800 JKG-1 RANGE. THERE SHOULD BE SOME THUNDERSTORMS
DEVELOPING ON THURSDAY.

GUIDANCE AND ENSEMBLES IMPLY GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS THURSDAY MOVING WEST TO EAST BY MID AFTERNOON INTO
THE EVENING HOURS. THE SREF POPS ARE NOT VERY HIGH AND ROLLED BACK
POPS A BIT IN EASTERN AREAS.

STILL...IT SHOULD BE A FAIRLY WARM AND HUMID DAY WITH BETTER
SOUTHERLY FLOW. WILL HAVE TO MONITOR EVOLUTION AND POTENTIAL FOR
SEVERE WEATHER ON THURSDAY AFTERNOON. SPC HAS MOST OF CENTRAL AND
WESTERN PA IN SLIGHT RISK ON THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY SATURDAY DEEPEST TROF BACK TOWARDS THE PAC NW WITH LONG SW
FETCH ALL THE WAY TOWARDS GREAT LAKES WITH SE RIDGING. THIS WILL
KEEP THE AREA IN A MILD TEMPERATURE PATTERN AND ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS. BIG CHANGES BEGIN ON SUNDAY AS PAC NW
TROUGH MOVES E AND DEEPENS OVER ROCKIES AND A STRONG RIDGE
DEVELOPS OVER THE OHIO VALLEY. THIS WILL BRING A SEVERAL DAY BREAK
IN THE PRECIPITATION AND A REAL TASTE OF SUMMER TIME TEMPERATURES
NEXT WEEK. SOME INDICATION THAT RIDGE WILL RETROGRADE MIDDLE OF
NEXT WEEK /TO THE MORE CLIMO FAVORED SW/ AS A COOLER AND DRIER NW
FLOW SETTLES IN. IN ANY CASE A WELCOME DRYING TREND IS ON THE
HORIZON.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS PREVAIL ACROSS CWA EARLY THIS EVENING. MAIN CONCERN
FOR EARLY PORTION OF TAF PERIOD IS APPROACHING LINE OF STRONG TO
SEVERE TSRA ACROSS FAR NERN OHIO. THESE WILL MAINTAIN THEIR
STRENGTH FOR A COUPLE MORE HOURS AS THEY TRACK EAST AT 30-35
MPH...BUT SHOULD BE GRADUALLY WEAKENING AS THEY APPROACH KBFD/KDUJ
BETWEEN 02Z-04Z.

OTHERWISE...EXPECT SOME AREAS OF MVFR HAZE AND GROUND FOG TO
DEVELOP /WITH A FEW PLACES DIPPING TO IFR FOR A SHORT TIME/
OVERNIGHT. THESE WILL BURN OFF SHORTLY AFTER SUNRISE THURSDAY.

THUNDERSTORM RISK INCREASES FOR THURSDAY AFTERNOON...WITH
SCATTERED CONVECTION DEVELOPING. BUT MAINLY VFR FLYING RULES
DURING THE DAY...OUTSIDE OF ANY THUNDERSTORMS.

OUTLOOK...
THUR...LOW CIGS PSBL CNTRL/EAST EARLY IN FOG/HAZE. SCT TSRA AFT 19Z.
FRI-SAT...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA.
SUN-MON...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...GRUMM
LONG TERM...GARTNER
AVIATION...GRUMM/RXR
Hazardous weather outlook, May 25, 8:58 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT WED MAY 25 2011

PAZ004-005-010-261200-
WARREN-MCKEAN-ELK-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY TONIGHT
AS A LINE OF STORMS RACES EAST FROM ERIE AND CRAWFORD COUNTIES.
A GRADUAL DECREASE IN STORM SEVERITY CAN BE EXPECTED AS THEY MOVE
EAST OF A LINE FROM BRADFORD TO KANE AFTER 11 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY
AFTERNOON.

PAZ006-011-012-017-018-024-025-033-034-261200-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-
BLAIR-SOMERSET-BEDFORD-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW...AS A LINE
OF STRONG TO SEVERE THUNDERSTORMS ACROSS FAR NORTHWESTERN
PENNSYLVANIA MOVES SOUTHEAST AND WEAKENS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON.

PAZ019-026>028-035>037-041-042-045-046-049>053-056>059-063>066-
261200-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND AGAIN ON
FRIDAY.

LAMBERT

In the hours before

Special weather statement, May 25, 8:10 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT WED MAY 25 2011

PAZ004-260200-
WARREN PA-
810 PM EDT WED MAY 25 2011

...A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS NEAR THE
PENNSYLVANIA...OHIO STATE LINE WILL AFFECT WESTERN WARREN COUNTY
BETWEEN 920 PM AND 10 PM EDT...

AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
EXTREME NORTHEASTERN OHIO...JUST TO THE WEST OF CONNEAUT AND ANDOVER
OHIO. THE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY TO THE EAST AT 45
MPH.

WIND GUSTS BETWEEN 50 AND 55 MPH...AND PEA TO PENNY SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SPRING CREEK
AROUND 930 PM...SUGAR GROVE AROUND 945 PM AND RUSSELL AROUND 1000 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4200 7905 4196 7906 4176 7932 4162 7946
      4162 7961 4163 7962 4197 7962 4200 7961

FORECASTER: LAMBERT
Local storm report, May 25, 10:18 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     SPRING CREEK            41.88N  79.51W
05/25/2011                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1100114

LA CORTE
Special weather statement, May 25, 10:40 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1040 PM EDT WED MAY 25 2011

PAZ010-011-017-260400-
CAMERON PA-CLEARFIELD PA-ELK PA-
1040 PM EDT WED MAY 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN
CLEARFIELD AND WESTERN CAMERON COUNTIES THROUGH MIDNIGHT...

AT 1030 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES WEST OF KANE TO 14 MILES WEST OF RIDGWAY TO 8 MILES WEST OF
DUBOIS...MOVING EAST AT 35 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH...ALONG WITH PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. ALSO EXPECT FREQUENT...DANGEROUS
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR PORTLAND MILLS
AROUND 1045 PM...WILCOX AROUND 1100 PM...ST. MARYS AROUND 1115
PM...BENEZETTE AROUND 1130 PM AND SIZERVILLE AROUND 1145 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.

LAT...LON 4160 7848 4162 7820 4155 7814 4117 7816
      4106 7881 4118 7879 4121 7876 4120 7872
      4122 7872 4127 7876 4137 7897 4135 7902
      4138 7904 4146 7901 4145 7897 4162 7894
      4163 7848

FORECASTER: LAMBERT
Local storm report, May 25, 11:29 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1129 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
05/25/2011                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1100115

GAD
Special weather statement, May 25, 11:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1155 PM EDT WED MAY 25 2011

PAZ006-012-017-018-037-041-260515-
CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-TIOGA PA-
1155 PM EDT WED MAY 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
CLEARFIELD...NORTH CENTRAL CENTRE...NORTHERN CLINTON...NORTHWESTERN
LYCOMING...SOUTHEASTERN POTTER AND TIOGA COUNTIES BETWEEN MIDNIGHT
AND 115 AM...

AT 1149 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WILLEYVILLE TO CHERRY SPRINGS STATE PARK TO KETTLE CREEK STATE PARK
TO LECONTES MILLS...MOVING NORTHEAST AT 45 MPH.

WESTERLY WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL BE NEAR KARTHAUS AROUND
MIDNIGHT...RENOVO AROUND 1215 AM...SLATE RUN AROUND 1230
AM...WATERVILLE AROUND 1245 AM AND ENGLISH CENTER AROUND 100 AM.

LAT...LON 4199 7692 4177 7689 4119 7743 4102 7828
      4137 7788 4166 7775 4166 7753 4201 7742
      4200 7693

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTSpecial Weather StatementCTPWarren110 min
May 25, 9:19 PM EDTSevere Thunderstorm WarningCTPWarren56 min
May 25, 10:14 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren61 min
May 25, 10:40 PM EDTSpecial Weather StatementCTPCameron, Elk80 min
May 25, 11:10 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk, McKean, Potter65 min
May 25, 11:24 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Tioga66 min
May 25, 11:55 PM EDTSpecial Weather StatementCTPClinton, Tioga80 min
May 26, 1:26 AM EDTSpecial Weather StatementCTPLycoming64 min
May 26, 2:25 AM EDTSpecial Weather StatementCTPSullivan50 min
May 26, 3:09 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder36 min
May 26, 3:19 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union56 min
May 26, 3:43 PM EDTSpecial Weather StatementCTPTioga62 min
May 26, 4:11 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan49 min
May 26, 4:19 PM EDTSpecial Weather StatementCTPSchuylkill26 min
May 26, 4:26 PM EDTSpecial Weather StatementCTPBedford64 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton76 min
May 26, 4:49 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill56 min
May 26, 4:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland66 min
May 26, 5:07 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton68 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon60 min
May 26, 5:35 PM EDTSpecial Weather StatementCTPClinton55 min
May 26, 5:35 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Clearfield, Elk, Somerset55 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPSchuylkill41 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry56 min
May 26, 6:11 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton49 min
May 26, 6:28 PM EDTSevere Thunderstorm WarningCTPBlair, Cameron, Centre, Clearfield, Clinton, Elk and 3 more62 min
May 26, 6:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill61 min
May 26, 6:40 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more65 min
May 26, 6:48 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry, York3 hr
May 26, 7:10 PM EDTFlash Flood WarningCTPFranklin, Fulton3 hr
May 26, 7:23 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga67 min
May 26, 7:28 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill62 min
May 26, 7:34 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more56 min
May 26, 7:54 PM EDTTornado WarningCTPDauphin, Lebanon, Schuylkill36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.